MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Cutis · 1995

Generalized pustular eruption associated with converting enzyme inhibitor therapy.

Carroll J, Thaler M, Grossman E, Alder A, Trau H, Rosenthal T

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 67-year-old man presented with a high fever and a generalized rash. His extended hospital stay was characterized by fever with repeated staphylococcal bacteremia and the appearance of axillary lymphadenopathy and splenomegaly. Skin lesions became hyperpigmented, dry, and atrophic with areas of exfoliation and uclers. Examination of skin and lymph node biopsy specimens showed findings consistent with mycosis fungoides. The patient unexpectedly recovered on discontinuation of captopril. A positive macrophage inhibiting factor response for both captopril and enalapril indicated that the non-sulfhydryl moiety was the antigenic stimulant for the lesion resembling mycosis fungoides.

Для цитирования: Carroll J, Thaler M, Grossman E, Alder A, Trau H, Rosenthal T. Generalized pustular eruption associated with converting enzyme inhibitor therapy.. Cutis. 1995.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.